应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 761-774    DOI: 10.1007/s10255-018-0785-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Free Boundary Value Problem for the Cylindrically Symmetric Compressible Navier-Stokes Equations with a Constant Exterior Pressure
Ru-xu LIAN1, Jun-li WANG2
1 Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China;
2 Guanghua School of Management, Peking University, Beijing 100871, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9